# SDR AALA20160417001

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 74,435 hours, 39,300 cycles
- Engine: Pwa JT8D217C
- Engine time: 51,746 hours, 26,709 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D2009X
- Part serial: 725648
- Condition: Out Of Trim
- Location: Nr 2
- Part time: 51,746 hours, 26,709 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL NR 2 ENG WOULD NOT MAKE TAKEOFF POWER.  TAKEOFF ABORTED AT APPROX 40 KNOTS.  ACCOMPLISHED MCM 71-91-08 & FOUND NR 2 ENG IDLE LOW.  ACCOMPLISHED ENG TRIM IAW MCM 71-91-73.  ENG ACCELERATION & POWER WITHIN LIMITS.
